I have being on amoxil for the past nine days now and all through this days I had vaginal bleeding mean while am not in any pill. Will my period for this month be able to come again? Today is the tenth and last day of the drug but still bleeding and my period was suppose to come any time from tomorrow thirteenth of Dec or next. I will b grateful if I get help from u because am confuse and can't track my ovulation time again. Thanks, Kc bebe
You're not on any kind of hormonal birth control? If you were the answer would be so much easier. It looks like your period is coming early. It may be because of the reason you needed the amoxil, or the amoxil itself causing it to do that, however This is why I always tell girls you can't count on ovulating exactly at the same time. Our bodies aren't computers and don't work by the calendar. Ovulation average is based on the ovulation being 14 days before the next period. But when is that? No one is perfectly regular all the time. Unless you keep track of your cervical mucous changes and take your basal temp for months you cannot tell when you ovulate.
You may or may not get your period this month after the bleeding. No one can answer that for sure. This should stop when the pills are out of your body, but it could go right into your period. If the bleeding gets really heavy or you don't stop in a few days, see your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 2 answers
Posted 23 Aug 2012 • 1 answer
Posted 14 Sep 2014 • 1 answer
Posted 23 Sep 2014 • 1 answer
Posted 13 May 2015 • 1 answer